Acta Physica Sinica
Citation Search Quick Search
Acta Physica Sinica  2017, Vol. 66 Issue (11): .     DOI: 10.7498/aps.66.110502
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Chaos propeties of the time-dependent driven Dicke model
Liu Ni, Liang Jiu-Qing
Institute of Theoretical Physics, Shanxi University, Taiyuan 030006, China

Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: